# SDR ARWR961141

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 56417832
- Condition: Corroded
- Location: Fs 208 L31r-36r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE RT SIDE FRAME AT FS 208 HAS CORROSION APPROXIMATELY BETWEEN L21R AND 36R.  REMOVED AND CUT CAP AT FS 208 FROM L17R AND L23R.  FABRICATED NEW IAW DAC 288851 AND DER 950087-0035A.  HEAT TREATED, TREATED AND PRIMED IAW SRM 51-1-8.  INSTALLED IAW DER 950087-0035A.  (X)
